Algebras Having Linear Multiplicative Complexities

Charles M. Fiduccia, Yechezkel Zalcstein. Algebras Having Linear Multiplicative Complexities. Journal of the ACM, 24(2):311-331, 1977. [doi]

@article{FiducciaZ77,
  title = {Algebras Having Linear Multiplicative Complexities},
  author = {Charles M. Fiduccia and Yechezkel Zalcstein},
  year = {1977},
  doi = {10.1145/322003.322014},
  url = {http://doi.acm.org/10.1145/322003.322014},
  tags = { algebra},
  researchr = {https://researchr.org/publication/FiducciaZ77},
  cites = {0},
  citedby = {0},
  journal = {Journal of the ACM},
  volume = {24},
  number = {2},
  pages = {311-331},
}